# SDR 9701866625

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625US
- Make and model: Boeing 747251B
- Aircraft serial: 21707
- Engine: Pwa JT9D7Q
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: E

## Discrepancy

DURING CLIMB AFTER DEPARTURE, CREW REPORTED POSSIBLE BIRD STRIKE ON RIGHT WING.  DURING CRUISE FLIGHT, NR 3 ENGINE HAD A LOW FREQUENCY VIBRATION AT LOWER POWER SETTINGS.  NR 3 ENGINE OIL QUANTITY BEGAN TO DECREASE, NR 3 ENGINE WAS SHUT DOWN AND LATER RESTARTED PRIOR TO LANDING.  MAINTENANCE FOUND BIRD STRIKE DAMAGE TO NR 3 ENGINE FAN BLADES.  THE ENGINE WAS REMOVED AND REPLACED.
